MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, ASSY, TITANIUM INTRALINE ANCHOR, 5.5MM; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG, ASSY, TITANIUM INTRALINE ANCHOR, 5.5MM; SCREW, FIXATION, BONE
Model Number 3910-400-050
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 12/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was a revision surgery due to the sutures pulling out of the anchor post-op.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: sutures pulling out of the anchor probable root cause: design -anchor features (pitch, length, threads, material) does not promote adequate fixation -instrumentation not designed to insert anchor to proper depth -eyelet design causes suture to fray process -anchor not manufactured to specification -instrumentation manufactured out of specification application -insufficient force used to tension repair (knots not tight enough) -too much bone removed/decorticated -insufficient quality or quantity of bone that would compromise secure anchor fixation -pathology such as schlerotic bone that may thicken the cortical layer - non-compliant patient - anchor receives excessive force (i.E.Trauma) the reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG, ASSY, TITANIUM INTRALINE ANCHOR, 5.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9596532
Report Number0002936485-2020-00040
Device Sequence Number18981378
Product Code HWC
UDI-Device Identifier07613154890088
UDI-Public07613154890088
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K071157
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3910-400-050
Device Catalogue Number3910-400-050
Device Lot Number19074AE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR